Access Restriction

Author Friedli, Armin
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1973
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Covering algorithms utilized in methods of search for finding zeros of complex polynomials are investigated from both a deterministic and a probabilistic point of view. $\textit{q}-coverings$ are found to be optimal, and numerical examples of this and other types of coverings are given.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1973-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 20
Issue Number 2
Page Count 11
Starting Page 290
Ending Page 300

Open content in new tab

   Open content in new tab
Source: ACM Digital Library